# SDR DALA2017120108402

- Difficulty date: November 30, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 58,438 hours, 23,072 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0319091) DURING INSPECTION FOUND CORROSION ON BRACKETS AT MID SECTION OF GALLEY 4. MAINTENANCE REPLACED BRACKETS PER ERA 562390-14 REV. ORIGINAL AND ETI-37-17-338 REV. ORIGINAL.
